# SDR TWAA9908001

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022604
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND INOPERATIVE EGRESS LIGHT ON RT SIDE OF CABIN, AFT PART OF FIRST CLASS.  REPLACED LIGHT ASSEMBLY.  CHECK-C 4-9-99 LAX. -
